The dense region in scattering diagrams

authored by
Tim Gräfnitz, Patrick Luo
Abstract

We use deformations and mutations of scattering diagrams to show that a scattering diagram with initial functions f1 = (1 + tx)μ and f2 = (1 + ty)ν has a dense region. This answers a question asked by Gross and Pandharipande [‘Quivers, curves, and the tropical vertex’, Port. Math. 67(2) (2010), 211-259] which had been proved only for the case μ = ν.

Organisation(s)
Institute of Algebraic Geometry
External Organisation(s)
University of Cambridge
Type
Article
Journal
Bulletin of the Australian Mathematical Society
No. of pages
13
ISSN
0004-9727
Publication date
10.02.2025
Publication status
E-pub ahead of print
Peer reviewed
Yes
ASJC Scopus subject areas
General Mathematics
Electronic version(s)
https://doi.org/10.1017/S000497272400128X (Access: Closed)